# SDR FDEA202204060878

- Difficulty date: April 6, 2022
- Submitted: April 6, 2022
- Operation: Air carrier
- Aircraft: N602FE
- Make and model: Doug MD-11F
- Aircraft serial: 48402
- Aircraft time: 92,464 hours, 23,472 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: A6A7027501
- Condition: Corroded
- Location: Bs 1119 L52
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER REMOVAL OF CORRODED LONGERON 52 SPLICE FITTING AT STATION 1119 - 6-10   LONGERON 52 CORRODED AT 6-10.  FOUND    LONGERON 52 CORRODED AT 6-10. CORROSION AT LONGERON 52 STATION 6-10 EVALUATED , FOUND EXFOLIATED AND   EXCEEDED LIMIT AS PER SRM 53-00-00-2R FIGURE 205 REPAIR GENERAL. CORRODED   LONGERON 52 AT STATION 6-10 REPAIRED AS PER SRM 53-00-05-2R REPAIR 1 FIGURE 202.   REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
